PANELS & PERFORMANCES
ABOUT PANELS & PERFORMANCES
Panels are a great way for you to get insight into how those people do what they do. You get a chance to hear about their world, and maybe even ask some questions that you’ve always wanted answered.
Demos and discussions by groups like the 501st, Amtgard, Costuming Guild of the Ozarks, and more.
Panels are a VOLUNTEER effort. We do not pay panelist. If you are not a registered attendee of G.A.M.E. Expo you will receive a “PANELIST” badge for you to enter into the event for the duration of your panel only.
Performers are anyone putting on a show, like singers, dancers, actors, etc. We’ve had LED “fire” dancers, musicians, actors, on our stage and we hope to provide a space for you to share your talent.
Panel & Performers Request Form
Please review the DATES and TIME SLOTS below before making your request.
Panel & Peformance Space
2019 UPDATE: This year we will be hosting our panels and performers in the same space. Rather than having 2 spaces that are used sporadically we will be more efficient with 1 space. Panels & Performances will both use the room with the stage.
This year we are ensuring there is a 30 minute window between ALL panels & performances. As you may realize, nothing starts or ends on time. So when requesting a time pay attention to those needs for a 30 minute buffer.
Friday Oct. 11, 2019
- 12:00PM to 1:00PM – OPEN
- 1:30PM to 2:30PM – OPEN
- 3:00PM to 4:00PM – OPEN
- 4:30PM to 5:00PM – PERFORMANCE: Moon Magic Cosplay
- 5:00PM to 6:00PM – PANEL: GM TIPS & Storyteller Q&A” with Satine Phoenix (post panel signing for 30 min at G.O.H. Booth)
- 6:30PM to 7:30PM – PANEL: GM Roundtable Discussion
- 8:00PM to 9:00PM – PERFORMANCE: Phoenix Down
- 9:30PM to 11300PM – PERFORMANCE: Nerd Trivia with Fanatics and the Fan
Saturday Oct. 12, 2019
- 10:30AM to 11:30AM – PANEL: Get Moving! Adapting your Comic for Animation
- 12:00PM to 12:30PM – PERFORMANCE: Moon Magic Cosplay
- 1:30PM to 2:30PM – PERFORMANCE: Lanachichi Live Idol Performance!
- 3:00PM to 4:00PM – PANEL: “Storyteller’s Guide Live Improv with Audience participation” by Satine Phoenix (post panel signing for 30 min at G.O.H. Booth)
- 4:30PM to 5:30PM –PANEL: “We’re making an Adventure Zone Game and Eberron for D&D books this year, AMA” with Jenn Ellis & Keith Baker
- 6:00PM to 7:00PM – PERFORMANCE: Phoenix Down
- 7:00PM to 7:30PM – PERFORMANCE: Moon Magic Cosplay
- 8:00PM – PERFORMANCE: Costume Contest – Kira Kira (pre-awards show)
Sunday Oct. 13, 2019
- 10:30AM to 11:30AM – OPEN
- 11:00AM to 12:00PM – OPEN
- 12:30PM to 1:30PM – PERFORMANCE: Fanatics and the Fan Live
- 2:00PM to 3:00PM – PANEL: “Building your community – How to navigate & troubleshoot” with Satine Phoenix
- 4:00PM – PERFORMANCE: Results Show / Raffle / Polybucks Auction
G.A.M.E. Year 11 Closes.
PANELS & PERFORMANCES DIRECTOR